MathSciNet Relay Station
MathSciNet bibliographic data
MR2989293 35J62 (35J20 35J70 35J75 46E30)
Stancu-Dumitru, Denisa Multiplicity of solutions for a nonlinear degenerate problem in anisotropic variable exponent spaces. Bull. Malays. Math. Sci. Soc. (2) 36 (2013), no. 1, 117–130.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement